Homomorphisms of linear groups over commutative rings
Matematičeskie zametki, Tome 46 (1989) no. 5, pp. 50-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_5_a6,
author = {V. M. Petechuk},
title = {Homomorphisms of linear groups over commutative rings},
journal = {Matemati\v{c}eskie zametki},
pages = {50--61},
year = {1989},
volume = {46},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_5_a6/}
}
V. M. Petechuk. Homomorphisms of linear groups over commutative rings. Matematičeskie zametki, Tome 46 (1989) no. 5, pp. 50-61. http://geodesic.mathdoc.fr/item/MZM_1989_46_5_a6/